# SDR UIEA2015021300115

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 87,669 hours, 16,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN POWER WAS RESTARTED FOR DESCENT SMOKE & FUMES ENTERED COCKPIT.  STRONG TURBINE OIL SMELL.  TROUBLESHOOTING IN WORK.
